# SDR 96ZZZX4176

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N47RF
- Make and model: Gulstm 500S
- Aircraft serial: 3261
- System (JASC): 2720 · Rudder Control System
- Part: Bracket
- Part number: 53006515
- Condition: Cracked
- Location: Rudder Pulley
- Part time: 11,068 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING 200-HOUR FACTORY INSPECTION OF NOSE AREA, FOUND BOTH PULLEY BRACKETS CRACKED AT BEND RADIUS.  PULLEY IS FOR RUDDER CABLE AND IS SUPPORTED BY THESE TWO BRACKETS.  REPLACED CRACKED BRACKETS WITH SUPERCEDING PART NUMBERS FROM MANUFACTURER.  SUBMITTER SUGGESTS CLOSE INSPECTION OF BRACKETS AND REPLACMENT IF CRACKS ARE FOUND.  NO SERVICE BULLETIN EXISTS ON THESE BRACKETS.
